# SDR RAIA950605

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3418 · Stall Warning System
- Part: Summing Unit
- Part number: C771065
- Condition: Failed
- Location: Rt Stall Warn
- Part time: 9,104 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7393 - RT STALL LIGHT ILLUMINATED, HORN SOUNDED.  MAINTENANCE REPLACED RT STALL WARNING SUMMING UNIT.  SYSTEM TEST REVEALED NORMAL OPERATIONAL.  (M)
